# SDR ORJA9764

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Pins
- Condition: Loose
- Location: Nr 1 Wheel
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AT LOW SPEED ON TAKEOFF, WHEEL NOT TURNING, ROLL LIGHT CAME ON.  INSPECTED NR 1 WHEEL AND FOUND ANTI-SKID PINS LOOSE.  REINSTALLED PINS, SYSTEM CHECKS GOOD.  (X)
